Jump to content

Onaolu

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

  1. Hello Sapphirerose, hang in there. AD medications side effects can be terrible. I also got weight gain which I ve not yet shed off completely. But, there are options and alternatives that help to keep depression at bay. I d like to recommend that you read this book "From Depression to hope" by Abimbola Onaoluwa. One of the chapters has a question guide before you start antidepressant medication. The Kindlebook will be free on Amazon July 14, 2017. Or if you have an Amazon Prime account , you can read it free. The hard copy book is also on Amazon. I don't know if DC allows link sharing. I would have dropped a link.
  2. Hello Arella, How are you today? It is OK to feel this way , especially when you have had a tough time... Or perhaps still having a tough time. It feels really terrible to look at one's life and see all the shambles and unending chaos. It will feel like it is never going to be better. But, it really does eventually get better. So, stay fighting! You can make a decision on seeing the doctor by evaluating your symptoms. Or asking for help from a friend or family member who will get you there. Check if your medication helps you feel better by monitoring before and after use symptoms. If you need to change medications, this is best done in consultation with a doctor. Cheers and stay strong ...you are stronger and will beat this too.
×
×
  • Create New...